# SDR FDEA202103030551

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N173FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63104
- Aircraft time: 3,406 hours, 1,661 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T2512U14
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

R/E L/E FORMER CRACKED @ APROX OSS565 REMOVED CRACKED L/E FORMER R/H WING OSS 565,LOCATED,DRILLED,INSTALLED NEW   FORMER,P/N 114T2512U14 IAW B767 SRM 51-40-05,51-40-02,BAC DWG #114T2162 REV-,FED EX   EA#  H-5720-T0360116,P1,TITLED "SECONDARY WING STRUCT-R/H WING L/E,ANGLE,OSS   565,ALTERNATE FASTENERS"
